MAUDE Adverse Event Report: BARD ACCESS SYSTEMS JEJUNAL FEEDING TUBE 9F; JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBES

BARD ACCESS SYSTEMS JEJUNAL FEEDING TUBE 9F; JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBES
Model Number 000319
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000319.Jejunal feeding/gastric decompression tubes allegedly experienced material frayed.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6); however, weight and gender was not provided.

Brand Name
JEJUNAL FEEDING TUBE 9F
Common Device Name
JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8796449
Report Number3006260740-2019-01971
Device Sequence Number2540624
Product Code KNT
UDI-Device Identifier00801741051630
UDI-Public(01)00801741051630
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000319
Device Catalogue Number000319
Device Lot NumberASCZF007
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/16/2019
Patient Sequence Number1